# SDR SWAA100809

- Difficulty date: February 14, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 68,044 hours, 60,426 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FLOORBEAM CORRODED AT BS 986, BETWEEN LBL 5 TO RBL 45.  REPAIRED BEAM PER ER.
